Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizziness and headache. Low on vitamin. On betacap TR. Are there side effects?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
My doctor suggested me to use Betacap TR 80mg. If I take it in night, I get diziness and severe headache sometimes. I'm 34 and my heart rate is 110 Bpm. I'm little low on Vitamin B12 (vegetarian) and started taking Methylcobalmin 50mg at nights.

If I take Betacap TR 80mg in the mornings, I feel better.

I would like to know more about this betacap TR 80mg and if there are any side effects.

Posted Tue, 8 May 2012 in Medicines and Side Effects
Answered by Dr. Shiva Kumar R 1 hour later

Thanks for the query.

Your question is a very good one and I will work on providing some good information and recommendations’ regarding what is going on.

Regarding the dose and the side effects of Betacap TR, if I were to be your treating doctor, I would recommended you to start from a small dose like 20-40 mg and then gradually increase to 80 mg/day. Betacap can cause slow heart rates and reduction in the blood pressure. As the heart rates are more during activities and day time it may be better to use in the day time for reducing the rate rather than in the night.

For now, I would suggest you to discuss with your treating doctor and to start with low dose which may be gradually increased with regular monitoring of the heart rate and blood pressure. Stop increasing the dose if > 25% reduction in the heart rates and BP occurs.

Thanks again for the query. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor